Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Differentiable open maps


Author: P. T. Church
Journal: Bull. Amer. Math. Soc. 68 (1962), 468-469
DOI: https://doi.org/10.1090/S0002-9904-1962-10777-0
MathSciNet review: 0149496
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, On monotone interior mappings in the plane, Trans. Amer. Math. Soc. 73 (1952), 211-222. MR 50269
  • 2. R. D. Anderson, Open mappings of compact continua, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 347-349. MR 78682
  • 3. P. T. Church and E. Hemmingsen, Light open maps on n-manifolds, Duke Math. J. 27 (1960), 527-536. MR 116315
  • 4. P. T. Church and E. Hemmingsen, Light open maps on n-manifolds, II, Duke Math. J. 28 (1961), 607-624. MR 133121
  • 5. W. Hurewicz and H. Wallman, Dimension theory, Princeton Mathematical Series, Vol. 4, Princeton Univ. Press, Princeton, N. J., 1941. MR 6493
  • 6. A. P. Morse, The behavior of a function on its critical set of points, Ann. of Math. 40 (1939), 62-70. MR 1503449
  • 7. A. Sard, The measure of the critical values of differentiable maps, Bull. Amer. Math. Soc. 48 (1942), 883-890. MR 7523
  • 8. C. J. Titus and G. S. Young, A Jacobian condition for interiority, Michigan Math. J. 1 (1952), 89-94. MR 49548
  • 9. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ. Vol. 28, Amer. Math. Soc., New York, 1942. MR 7095


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10777-0

American Mathematical Society